Bulletin of the American Mathematical Society

On real continuous solutions of algebraic difference equations

S. M. Shah

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 53, Number 6 (1947), 548-558.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183510795

Mathematical Reviews number (MathSciNet)
MR0022299

Zentralblatt MATH identifier
0033.11902

Citation

Shah, S. M. On real continuous solutions of algebraic difference equations. Bull. Amer. Math. Soc. 53 (1947), no. 6, 548--558. http://projecteuclid.org/euclid.bams/1183510795.


Export citation

See also

  • Cited work: Otis E. Lancaster. Some results concerning the behavior at infinity of real continuous solutions of algebraic difference equations. Bull. Amer. Math. Soc., Volume 46, Number 2 (1940), 169--177.
  • Errata: Errata, Volume 53. Bull. Amer. Math. Soc., Volume 54, Number 12 (1948), 1192--1192.